# SDR IPXA2014020381762

- Difficulty date: January 22, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 55,580 hours, 11,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0786501
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RCB AREA FLOOR PANEL CORRODED BS 470, LBL 19.  R & R FLOOR PANEL IAW AMM 53-21-10 & SRM 51-30-00.
